MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA HP UNI TIB TRAY SZ5 LMRL; EARLY INTERVENTION : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA HP UNI TIB TRAY SZ5 LMRL; EARLY INTERVENTION : KNEE TIBIAL TRAY
Catalog Number 102451500
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.Occupation: initial reporter is a sales representative.(b)(4).
 
Event or Problem Description
It was reported the patient¿s implants were removed on (b)(6) 2019, due to tibial loosening.The incident involved the left side.The original surgery was in 2017.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Corrective action was not indicated.Device history lot null.Device history batch null.Device history review null.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA HP UNI TIB TRAY SZ5 LMRL
Common Device Name
EARLY INTERVENTION : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46582 0988
MDR Report Key8332514
Report Number1818910-2019-84257
Device Sequence Number10774872
Product Code HRY
UDI-Device Identifier10603295002352
UDI-Public10603295002352
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number102451500
Device Lot NumberH54811
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/24/2019
Supplement Date Received by Manufacturer03/01/2019
Initial Report FDA Received Date02/12/2019
Supplement Report FDA Received Date03/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;